MAUDE Adverse Event Report: ZIMMER DENTAL ABUT TAPERED ONE-PIECE SCR-V 3.5MM 2MM; DENTAL ABUTMENT

ZIMMER DENTAL ABUT TAPERED ONE-PIECE SCR-V 3.5MM 2MM; DENTAL ABUTMENT
Catalog Number TAC2
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Doctor reported that after placement of bridge on tacs, patient referred movement of the bridge 3 months after during check up.The bridge on the model screws properly.Bridge was sent to laboratory and they confirmed that it is ok, the problem seemed to be the loosening of the abutment.Doctor removed the tac2 at tooth site 26, placed another one and the bridge does not move anymore.Placement date: (b)(6) 2024.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided g4: premarket identification: k013227.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) tac2, (abut tapered one-piece scr-v 3.5mm 2mm) for evaluation.Visual evaluation was performed, the abutment shows signs of wear/use.No damage to the threads was observed.It engages with in-house implant as intended.Unable to functionally test for loosening event.Device history record (dhr) review was completed for the subject lot number 2023021058.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2023021058 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : loosening.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was the screw wasn¿t torqued to specification.Therefore, based on the available information, a device malfunction did not occur.The screw threaded into an in-house implant as intended.The reported event was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
ABUT TAPERED ONE-PIECE SCR-V 3.5MM 2MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20733045
Report Number0002023141-2024-03792
Device Sequence Number20957235
Product Code DZE
UDI-Device Identifier00889024018419
UDI-Public(01)00889024018419(17)280223(10)2023021058
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K011028
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberTAC2
Device Lot Number2023021058
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale
Patient EthnicityNon Hispanic